# SDR AALA20110806ORD02

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 30,241 hours, 12,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 15 TO 21 AND UPPER BIN ROWS 14 TO 21 FAILED FUNCTIONAL CHECK.  REPLACED BATTERY PACK FOR SEATS 15 TO 21 AND UPPER BIN ROWS 14 TO 21.
